# SDR RAIA970917

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 1379284L403
- Condition: Failed
- Location: Cntrl Pedestal
- Part time: 3,000 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

STL - FLT 7308 - LEFT ENGINE DID NOT  MAKE TARGET TORQUE ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT COCKPIT FLOW CONTROL VALVE.  (X)
